# SDR KCSA061553

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 67,414 hours, 17,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3010274
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY SLIDE LIGHT ASSY INOP.
